# SDR SWAA2022111660596

- Difficulty date: October 16, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N7851A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28240
- Aircraft time: 60,531 hours, 39,962 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED ANGLE, TRAILING EDGE LOCATED DEFLECTION CONTROL RIB AREA WS 270 AND ORSS 273.   REPLACED THE ANGLE IAW SRM 51-10-02, ITEM 9, SRM 51-40-02, AND DWG 115A2512, SHEET 8, REV C.
